MathSciNet Relay Station
MathSciNet bibliographic data
MR1897406 (2003f:65087) 65H10 (45L05 47J25 65J15)
Ezquerro, J. A.; Hernández, M. A. Generalized differentiability conditions for Newton's method. IMA J. Numer. Anal. 22 (2002), no. 2, 187–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement